Local homology of groups of volume preserving diffeomorphisms. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 4, p. 609-648
@article{ASENS_1982_4_15_4_609_0,
     author = {McDuff, Dusa},
     title = {Local homology of groups of volume preserving diffeomorphisms. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {4},
     year = {1982},
     pages = {609-648},
     doi = {10.24033/asens.1438},
     zbl = {0577.58005},
     mrnumber = {85i:58028},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1982_4_15_4_609_0}
}
McDuff, Dusa. Local homology of groups of volume preserving diffeomorphisms. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 4, pp. 609-648. doi : 10.24033/asens.1438. http://www.numdam.org/item/ASENS_1982_4_15_4_609_0/

[1] A. Banyaga, Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique (Comm. Math. Helv., Vol. 53, 1978, pp. 174-227). | MR 80c:58005 | Zbl 0393.58007

[2] R. E. Greene and K. Shiohama, Diffeomorphisms and Volume Preserving Embeddings of Non-Compact Manifolds (Trans. A.M.S., Vol. 255, 1979, pp. 403-414). | MR 80k:58031 | Zbl 0418.58002

[3] A. Haefliger, Homotopy and Integrability, in : Manifolds, Amsterdam 1970 (Springer Lect. Notes, No. 197, 1971, pp. 133-163). | MR 44 #2251 | Zbl 0215.52403

[4] J. C. Hausmann and D. Husemoller, Acyclic Maps (Enseign. Math., 1979). | MR 80k:55044 | Zbl 0412.55008

[5] A. Krygin, Continuation of Diffeomorphisms Preserving Volume (Funct. Anal. and Appl., Vol. 5, 1971, pp. 147-150). | MR 51 #4309 | Zbl 0236.57016

[6] J. Mather, The Vanishing of the Homology of Certain Groups of Homeomorphisms (Topology, Vol. 10, 1971, pp. 297-298). | MR 44 #5973 | Zbl 0207.21903

[7] J. Mather, Integrability in Codimension 1 (Comm. Math. Helv., Vol. 48, 1973, pp. 195-233). | MR 50 #8556 | Zbl 0284.57016

[8] D. Mcduff, Foliations and Monoids of Embeddings, in : Geometric Topology, Cantrell, Academic Press, 1979, pp. 429-444. | MR 82m:57014 | Zbl 0473.57016

[9] D. Mcduff, The Homology of Some Groups of Diffeomorphisms (Comm. Math. Helv., Vol. 55, 1980, pp. 97-129). | MR 81j:57018 | Zbl 0448.57015

[10] D. Mcduff, On groups of Volume Preserving Diffeomorphisms and Foliations with Transverse Volume Form (Proc. London Math. Soc., (3), Vol. 43, 1981, pp. 295-320). | MR 83g:58007 | Zbl 0411.57028

[11] D. Mcduff, On Tangle Complexes and Volume Preserving Diffeomorphisms of Open 3-Manifolds (Proc. London Math. Soc., (3), Vol. 43, 1981, pp. 321-333). | MR 83g:58008 | Zbl 0411.57029

[12] G. Rousseau, Difféomorphisms d'une variété symplectique non-compacte (Comm. Math. Helv., Vol. 53, 1978, pp. 622-633). | MR 80a:58010 | Zbl 0393.53017

[13] G. B. Segal, Classifying Spaces Related to Foliations (Topology, Vol. 17, 1978, pp. 367-382). | MR 80h:57036 | Zbl 0398.57018

[14] S. Smale, Diffeomorphisms of the 2-sphere (Proc. A.M.S., Vol. 10, 1959, pp. 621-626). | MR 22 #3004 | Zbl 0118.39103

[15] W. Thurston, Foliations and Groups of Diffeomorphisms (Bull. A.M.S., 80, 1974, pp. 304-307). | MR 49 #4027 | Zbl 0295.57014

[16] W. Thurston, On the Structure of the Group of Volume Preserving Diffeomorphisms, Preprint c. 1973.

[17] J. Mather, Foliations and Local Homology of Groups of diffeomorphisms (Proc. Int. Congr. Math., Vancouver, 1974, Vol. 2, pp. 35-37). | MR 55 #4205 | Zbl 0333.57015